MathSciNet Relay Station
MathSciNet bibliographic data
MR1646055 58G15 (35S30 47G30)
Greenleaf, Allan; Seeger, Andreas Fourier integral operators with cusp singularities. Amer. J. Math. 120 (1998), no. 5, 1077–1119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement